# SDR 00FDEA00289

- Difficulty date: April 24, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N222FE
- Make and model: Boeing 727233
- Aircraft serial: 20933
- Aircraft time: 46,961 hours, 30,681 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CORROSION ON FLOOR SUPPORT  IN FWD BAG BIN BS 643, LBL 10 & LBL 14.  CUT OUT DAMAGED AREA.  FAB & INSTALL REPAI R ANGLES IAW SRM 51-40-4.
